# SDR AALA20100505MIA02

- Difficulty date: May 5, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 62,085 hours, 22,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FOR FIRST CLASS SECTION TO BE VERY DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN FIRST CLASS.  OPS CHECKED NORMAL.
